Carol, I posted a while back they did the same thing with me and my spinal injections! I said no and they kept going. My sis is an RN and she's not into lawyers but she told me to get one. When you said "no" you revoked your consent and they are supposed to stop. With my colonoscopy it took two shots, neither one hit me but at least they tried to give me a second one. WHen I got home and got out of the car, I fell down because it all hit. (Now they sedate me ten to twenty minutes earlier).
If it didn't hit later, they probably didn't have the IV in right and it went in your skin and dissolved, or you got one of the many junkie nurses that get hired now through contract firms and because they don't want to pay for the good properly qualified and non-junkie ones.
If you feel that you got nothing when they injected you, and you feel that something fishy happened, you can report them to the DEA, who may or may not choose to investigate.
It's hard n a large medical center, they can have some bad apples. If and when I can afford it, I"m going to counseling to figure out what to do. The doc, though totally inappropriate, did a good job with the injections. And good docs are hard to come by on medicare. So what do you do?
I don't blame you at all. You can go to the patient affairs office, or if it is a private endoscopy center, you canswitch docs and centers certainly. If you feel the nurse took your drugs, you can tell an office manager, in a small office.
But the real trauma is their continuing without your consent. Both of us need to find better places or at least file a report with a state medical board. It amounts to assault and you can feel very violated.
I cancelled all the rest of my injections, didn't say why, just said I didn't need them. I haven't decided what to do. The lawyers I called so far won't do anything because I have no permanent injury, despite how illegal what they did was.
BUt again, it could have been one bad apple stealing the drugs. I would tell your pulmonologist, if he is nice, from the transplant team or whatever group, and tell them what happened and how you feel about proceeding.
I'm so sorry this happened to you. I cried for three days, I was so frustrated and mad. Now who will I see? It creates a lot of problems.
I will keep you in my thoughts and prayers.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids